# SDR N6WA2012062702

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 8,900 hours, 5,960 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5915549
- Part serial: A2835
- Condition: Faulty
- Location: Flap Skew
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE IN FLIGHT.  R & R SKEW DETECTOR IAW AMM 27-52-45.  OPS CHECK GOOD.
